Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On exceptional quotient singularities

Ivan Cheltsov and Constantin Shramov

Geometry & Topology 15 (2011) 1843–1882
Abstract

We study exceptional quotient singularities. In particular, we prove an exceptionality criterion in terms of the α–invariant of Tian, and utilize it to classify four-dimensional and five-dimensional exceptional quotient singularities.

Keywords
quotient singularities, log canonical threshold, alpha invariant, Fano, group, Kähler–Einstein metric
References
Publication
Received: 28 October 2009
Revised: 20 June 2011
Accepted: 7 September 2011
Published: 14 October 2011
Proposed: Gang Tian
Seconded: Simon Donaldson, Richard Thomas
Authors
Ivan Cheltsov
School of Mathematics
University of Edinburgh
James Clerk Maxwell Building
Mayfield Road
Edinburgh
EH93JZ
UK
Laboratory of Algebraic Geometry
GU-HSE
7 Vavilova street
Moscow 117312
Russia
http://www.maths.ed.ac.uk/cheltsov/
Constantin Shramov
Steklov Institute of Mathematics
8 Gubkina street
Moscow
119991
Russia
Laboratory of Algebraic Geometry
GU-HSE
7 Vavilova street
Moscow 117312
Russia